# SDR COMA9860318

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 4980 · APU Exhaust System
- Part: Duct
- Part number: 601R9720913
- Condition: Chafed
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST SUPPORT DUCT CHAFED.  REPLACED DUCT.
